# SDR COMA0660465

- Difficulty date: August 1, 2006
- Submitted: August 3, 2006
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 8,645 hours, 7,593 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: LD
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5312- DURING LANDING RECEIVED A FLAP FAIL CAUTION MESSAGE AT 8 DEGREES.  COMPLIED WITH AD 2006-12-21 FLAP CAUTION MESSAGE "FIRST EVENT" MAINTENANCE ACTION, PARAGRAPH (G) 1,2,3, (A,B,C).  FLAP SYSTEM WAS RESET WITH NO FURTHER FLAP CAUTION MESSAGES.
